# SDR 97ZZZM1214

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 1143800G53
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TORQUE GAUGE INOPERATIVE ON TAKEOFF ROLL, TAKEOFF ABORTED.  TORQUE GAUGE FAILURE.  REMOVED AND REPLACED LEFT TORQUE GAUGE.  (M)
